# SDR DALA2024111210879

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 63,104 hours, 32,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 DMG FOUND ON #3 RH FWD FIXED FLAP TRACK FAIRING. CORRECTIVE ACTION: COMPLIED WITH ER/A 622279-14. (6527417)
